Research Repository

Some Related Results for Bessel's Type Inequalities in 2-inner Product Spaces and Applications

Kim, Seong Sik and Cho, Yeol Je and Dragomir, Sever S (2008) Some Related Results for Bessel's Type Inequalities in 2-inner Product Spaces and Applications. PanAmerican Mathematical Journal, 18 (3). pp. 69-82. ISSN 1064-9735

Full text for this resource is not available from the Research Repository.

Abstract

Some results related to the Bessel's type Inequalities in 2-inner product spaces and applications for determinantal integral inequalities are given. Those results extend the corresponding results for inner product spaces given by some authors.

Item Type: Article
Uncontrolled Keywords: ResPubID15187, 2-inner product spaces, Bessel's type Inequality, Hölder’s inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 01 Sep 2011 23:13
Last Modified: 12 Mar 2015 03:50
URI: http://vuir.vu.edu.au/id/eprint/3764
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar